# SDR CA001218013

- Difficulty date: November 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 6,755 hours
- Engine: Allsn 250C20
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 206020123008
- Condition: Broken
- Location: Horizontal Stab
- Part time: 7,254 hours
- Component: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON SCHEDULED INSPECTION THE RT HORIZONTAL STABILIZER WAS FOUND TO HAVE SOME PLAY. FURTHER INVESTIGATION REVEALED THE FITTING WHICH ATTACHES THE STABILIZER TO THE TAIL BOOM WAS CRACKED. WHEN THE STAB WAS REMOVED, THE FITTING CAME OFF IN 2 PIECES. IT WAS BROKEN ACROSS THE CENTER.
